Due to an unusually high number of orders being received dispatch times may be longer than stated. Please allow up to 5 working days for dispatch.

Paracetamol 500mg Tablets Pack of 32

Paracetamol 500mg Tablets Pack of 32

£1.49

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Generic Brand
Code: 1129162
Weight: 35g (includes packaging)

Description

Since Paracetamol was invented, many lives have been saved due to its effective ability to reduce often the most severe temperature. Most of us use this handy drug for all kinds of ailments, however many people are unaware of the way it works. It is potentially a dangerous drug if used inappropriately, such as using it for long periods of time, or if it is taken in quantities larger than the recommended dose.

Paracetamol is a pain killer that is used for many conditions related to pain and fever, and should be only used for short-term relief. Paracetamol tablets provide effective relief of mild to moderate pain and is safe and effective when taken as directed on the label.

Paracetamol reduces the chemicals that cause inflammation within the body, therefore, the way you feel. Pain is altered which causes you to become less responsive to pain. It also affects a part of the brain called the hypothalamus, which helps to regulate normal temperature, and through its specific actions can help reduce fever.

Directions

For oral use only. Swallow the tablets whole with a drink of water.

Adults, the elderly and children aged 16 years and over: Take one to two tablets every 4 - 6 hours, if you need to. Do not take more than 8 tablets in any 24 hours.

Children aged 10 - 15 years: Take one tablet every 4 - 6 hours, if you need to. Do not take more than 4 tablets in any 24 hours.

Do not take more frequently than every 4 hours.

Do not give to children for more than three days without seeing your doctor.

Do not give to children under 10 years of age.

Warnings

Do not take more frequently than every 4 hours.

Do not give to children under 10 years of age.

Do not give to children for more than three days without seeing your doctor.

If symptoms persist consult your doctor.

Keep out of the reach of children.

Medicines should not be taken during pregnancy without consulting your doctor.

Do not take with any other paracetamol containing medicines.

You should carefully read all product packaging and labels prior to use.

Ingredients

Active ingredient: Paracetamol.

Also contains: Pregelatinised Maize Starch, Sodium Metabisulfite (E223) and Magnesium Stearate.

You may also like